# SDR 98ZZZX4507

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N421UP
- Make and model: Cessna 421B
- Aircraft serial: 421B0142
- Engine: Cont GTSIO520H
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Case
- Part number: 642133
- Condition: Cracked
- Location: Engine
- Part time: 2,327 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CASE CRACKED BELOW NR 3 CYLINDER TOP STUD SECOND FROM THE FRONT.  FOUND DURING CYLINDER REMOVAL TO REPLACE BASE SEAL.  CRACK ABOUT .50 INCH LONG.
